MathSciNet Relay Station
MathSciNet bibliographic data
MR1615893 17B37 (22E60 58F06)
Donin, J. Double quantization on the coadjoint representation of ${\rm sl}(n)$. Quantum groups and integrable systems, Part I (Prague, 1997). Czechoslovak J. Phys. 47 (1997), no. 11, 1115–1122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement